Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Hurewicz homomorphism and finite homotopy invariants


Authors: M. Arkowitz and C. R. Curjel
Journal: Trans. Amer. Math. Soc. 110 (1964), 538-551
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0158401-8
MathSciNet review: 0158401
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt, Spaces of finite characteristic, Quart. J. Math. Oxford Ser. (2) 11 (1960), 124-136. MR 0120647 (22:11396)
  • [2] I. Berstein, Homotopy mod. C of spaces of category 2, Comment. Math. Helv. 35 (1961). 9-14. MR 0123324 (23:A652)
  • [3] A. L. Blakers and W. S. Massey, The homotopy groups of a triad. II, Ann. of Math. (2) 55 (1952), 192-201. MR 0044836 (13:485f)
  • [4] W. Browder and E. Thomas, Axioms for the generalized Pontryagin cohomology operations, Quart. J. Math. Oxford Ser. (2) 13 (1962), 55-60. MR 0140103 (25:3526)
  • [5] E. H. Brown and A. H. Copeland, An homology analogue of Postnikov systems, Michigan Math. J. 6 (1959), 313-330. MR 0110096 (22:979)
  • [6] H. Cartan and J.-P. Serre, Espaces fibrés et groupes d'homotopie. II. Applications, C. R. Acad. Sci. Paris 234 (1952), 393-395. MR 0046046 (13:675b)
  • [7] C. R. Curjel, On the homology decomposition of polyhedra, Illinois J. Math. 7 (1963), 121-136. MR 0145518 (26:3049)
  • [8] -, A note on spaces of category $ \leqq 2$, Math. Z. 80 (1963), 293-299.
  • [9] A. Dold, Ueber die Steenrodschen Kohomologie-operationen, Ann. of Math. (2) 73 (1961), 258-294. MR 0123318 (23:A646)
  • [10] B. Eckmann and P. J. Hilton, On the homology and homotopy decomposition of continuous maps, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 372-375. MR 0108791 (21:7503)
  • [11] P. J. Hilton, On the homotopy groups of the union of spheres, J. London Math. Soc. 30 (1955), 154-172. MR 0068218 (16:847d)
  • [12] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [13] I. M. James, On the homotopy groups of spheres, Sympos. Internacional de Topologia Algebraica pp. 222-224, Univ. de Mexico, 1958. MR 0114212 (22:5036)
  • [14] J.-P. Meyer, Whitehead products and Postnikov systems, Amer. J. Math. 82 (1960), 271-280. MR 0149477 (26:6965)
  • [15] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)
  • [16] -, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. (2) 58 (1953), 258-294. MR 0059548 (15:548c)
  • [17] N. E. Steenrod, Cohomology operations, Sympos. Internacional de Topologia Algebraica pp. 165-185, Univ. de Mexico, 1958. MR 0098367 (20:4827)
  • [18] R. Thom, L'homologie des espaces fonctionnels, Colloque de Topologie Algébrique, pp. 29-39, Louvain, 1956. MR 0089408 (19:669h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0158401-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society